# SDR R61A201704180286

- Difficulty date: March 30, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,744 hours, 18,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE RIGHT PARTITION SUPPORT BETWEEN FRAMES 17-18.  REMOVED AND REPLACED THE SUPPORT IAW SRM 51-41-02, AND 51-43-02. RESTORED SURFACE PROTECTION IAW SRM 51-23-05, AND 51-23-06
